MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 1ML TB SYR L-SLIP RP; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 1ML TB SYR L-SLIP RP; SYRINGE, PISTON
Model Number 8881501400
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reported that the plunger detaches from the stopper when you pull back and when you try to inject it is extremely hard to push it.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the condition described by the customer.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.The manufacturing site received ninety-three packaged syringes in a unit carton with this customer complaint.A complete investigation was performed.Ninety-one of the syringes were identified as 1ml tuberculin syringes lot 310753x.Two of the syringe samples received were not manufactured at the norfolk site.A visual inspection was conducted on the ninety-one of the syringes and there were no issues identified.A restriction test was performed on 91 samples by restricting the luer tip of the syringe and extending the plunger rod to syringe capacity to verify no plunger rod and rubber tip separation.All ninety-one of the syringe samples passed the restriction testing therefor the reported condition of the plunger rod and rubber tip separation cannot be confirmed.A leak testing was performed on thirty-two of the syringe samples received.The leak test is conducted to verify the syringe draws, holds and expels fluid properly by inserting the syringe into a rubber block for resistance.All thirty-two of the syringe samples passed the leak testing.No visual inspection or physical testing was completed on the two syringes that were not manufactured at the cardinal health site.All lots and shop orders are visually and physically inspected to the quality inspection standard and the statistical sampling must meet the acceptable quality limit requirements during the molding and assembly process.A lot cannot be released unless it passes specification requirements.The investigation did not identify a systemic issue with the product or process, no trend exists for the failure mode, therefore a specific root cause could not be identified based and a corrective and preventive action (capa) is not necessary at this time.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
MONOJCT 1ML TB SYR L-SLIP RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17213733
Report Number1915484-2023-01318
Device Sequence Number3010867
Product Code FMF
UDI-Device Identifier10884521014053
UDI-Public10884521014053
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881501400
Device Catalogue Number8881501400
Device Lot Number310753X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date06/27/2023
Supplement Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown